Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Occasional sever abdominal pain, feeling similar to pulmonary embolism. Root cause?

i have been having severe occasional mid upper abdominal pain , sometimes it last seconds to minutes. doctors have tested me and they say they dont see any problems. the pain is almost like a squezing to similar feeling of a pulmonary embolism . i had mult. pulmonary emboli 1 1/2 yrs ago due to blood clotting disorder. they are gone and my coumadin is checked weekly. but this pain in my middle upper abdomen chest area is concerning due to when it happens it takes my breath away and i break out into a cold sweat. i am very scared and i know something is not right, i am 30 yrs old and want to get to bottom of this. i never know when it is gonna happen and it makes me freeze so when driving i am scared i might wreck. any help will be greatly appreciated. sometimes it seems soda brings it on but i drink more water than soda. pleaseeeee help i am scared
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You have got pain in the upper middle region of the abdomen. It is squeezing in is so severe that you get sweating during pain. You had pulmonary embolism 2 1/2 years back.
The site and nature of the pain suggest it may be peptic ulcer, gallbladder pain, or liver pain due to hepatitis.
It could be due to recurance of embolism also. I advise you to consult a physician for diagnosis and treatment. You may have to go for gastroscopy, M.R.I. besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Sun, 21 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor